MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 12/14 40 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 12/14 40 +5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-06-100
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Necrosis (1971); No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of medical records, the patient was revised for aberrant wear mechanism right tha.Operative notes reported that there was a pseudotumor area that had propagated posteriorly through the gluteus.There was some taper corrosion, although the threads on the taper still appeared intact.There was had a brownish greenish discoloration.Surgeon needed to debride the devitalized and dead tissue.Doi: (b)(6) 2010; dor: (b)(6) 2019; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ASPHERE M SPEC 12/14 40 +5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10427841
Report Number1818910-2020-18430
Device Sequence Number2991948
Product Code JDI
UDI-Device Identifier10603295032991
UDI-Public10603295032991
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number1365-06-100
Device Catalogue Number136506100
Device Lot Number2940270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE MTL INS NEUT40IDX56OD; PINNACLE SECTOR II CUP 56MM; SUMMIT POR TAPER SZ6 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR